# SDR RAIA00701032

- Difficulty date: January 23, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 20,439 hours, 17,744 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Part number: 852701
- Part serial: 20517
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 5567 - PHL - LEFT MLG INDICATION RED ON EICAS WHEN GEAR HANDLED WAS SELECTED DOWN.  MAINTENANCE REMOVED AND REPLACED THE LEFT MLG DOWN AND LOCK SENSOR.
